| Model Number |
SM-5627 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a cesarean section, the needle detached from the suture while suturing.The needle did not fall into the patient cavity.The user opened 3 sutures to resolve the issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: d4 (expiration date, lot #, unique identifier (udi) #), d9, g3, h3, h4, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned.A different device was returned than was originally reported.The packaging of one device was opened by the account.Visual inspection noted that one opened foil pouch was returned.The information on the packaging matched the reported lot information.As the packaging was returned opened, the product could not be properly evaluated.It was reported that the needle detached from the suture.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.